MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC STARDRIVE T25 TORQUE LIMITING SCREWDRIVER; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC STARDRIVE T25 TORQUE LIMITING SCREWDRIVER; SCREWDRIVERS
Model Number 314.163
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in canada as follows: it was reported on an unknown date that the mdr has indicted the t25 torque limiter screwdriver tip is stripped and will no longer function properly.There were no patient consequences.This complaint involves one (1) device.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
STARDRIVE T25 TORQUE LIMITING SCREWDRIVER
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10047807
Report Number2939274-2020-02312
Device Sequence Number2916963
Product Code HXX
UDI-Device Identifier10886982188625
UDI-Public(01)10886982188625
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number314.163
Device Catalogue Number314.163
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/29/2020
Supplement Date Received by Manufacturer05/13/2020
Initial Report FDA Received Date05/12/2020
Supplement Report FDA Received Date05/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STARDRIVE T25 TORQUE LIMITING SCREWDRIVER